Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On generators for von Neumann algebras


Author: Warren Wogen
Journal: Bull. Amer. Math. Soc. 75 (1969), 95-99
DOI: https://doi.org/10.1090/S0002-9904-1969-12157-9
MathSciNet review: 0236725
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Dixmier, Les algebres d'operateurs dans l'espace Hilbertien, Gauthier-Villars, Paris, 1957. MR 94722
  • 2. P. R. Halmos, Normal dilations and extensions of operators, Summa Brasil. Math. 2 (1950), 125-134. MR 44036
  • 3. C. Pearcy, W*-algebras with a single generator, Proc. Amer. Math. Soc. 13 (1962), 831-832. MR 152904
  • 4. C. Pearcy, On certain von Neumann algebras which are generated by partial isometries, Proc. Amer. Math. Soc. 15 (1964), 393-395. MR 161172
  • 5. C. Pearcy and D. Topping, Sums of small numbers of idempotents, Michigan Math. J. 14 (1967), 453-465. MR 218922
  • 6. T. Saitô, A remark on generators of von Neumann algebras, Michigan Math. J. 16 (1969), 1-4. MR 236724
  • 7. N. Suzuki and T. Saitô, On the operators which generate continuous von Neumann algebras, Tôhoku Math. J. 15 (1963), 277-280. MR 154143


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12157-9

American Mathematical Society